Volume 03, Number 03, September 2004

Some generating relations of hypergeometric polynomials 2F1 (-n, α; v; f (x)) by Lie algebraic method

P.L. Sethi and Virendra S. Bhati 
Page: 161-172
2. Prolongations of tensor fields in tangent bundles of I & II orders
Ram Niwas and Geeta Verma
Page: 173-182
3. On generalized fractional diffusion equation-II
Trilok Mathur
Page: 183-190
4. N-fractional calculus of H-function of several variables
Rupakshi Mishra and Mridula Purohit
Page: 191-196

Dynamic channel assignment scheme for cellular radio system with integrated traffic

Madhu Jain, G.C. Sharma, V.K. Saraswat and Rakhee
Page: 197-203
6. Construction of preference index : A measure for comparing the degree of preference among attributes possessed by a product
Meenakshi Srivastava and Diwakar Khare
Page:  205-212
7. On a modified hypergeometric negative binomial distribution
Mridula Garg and Shweta Mittal
Page: 213-219
8. Flow of a fluid due to plane stretching of a sheet in a porous medium
Surender Bhardwaj 
Page: 221-228